RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 2059–2061 (Mi de2321)  

Short Communications

Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space

L. M. Gershtein, P. E. Sobolevskii

Voronezh State University

Full text: PDF file (312 kB)

Bibliographic databases:
UDC: 517.946
Received: 05.05.1973

Citation: L. M. Gershtein, P. E. Sobolevskii, “Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space”, Differ. Uravn., 10:11 (1974), 2059–2061

Citation in format AMSBIB
\Bibitem{GerSob74}
\by L.~M.~Gershtein, P.~E.~Sobolevskii
\paper Coercive solvability of general boundary value problems for second order elliptic differential equations in a Banach space
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 2059--2061
\mathnet{http://mi.mathnet.ru/de2321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=358011}
\zmath{https://zbmath.org/?q=an:0303.34048}


Linking options:
  • http://mi.mathnet.ru/eng/de2321
  • http://mi.mathnet.ru/eng/de/v10/i11/p2059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:54
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019